Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 709871, 10 pages
http://dx.doi.org/10.1155/2014/709871
Research Article

Group Classification of a General Bond-Option Pricing Equation of Mathematical Finance

1International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, Private Bag X 2046, Mmabatho 2735, South Africa
2Department of Mathematics and Computer Science, University of Lesotho, Roma 180, Lesotho

Received 30 January 2014; Accepted 24 March 2014; Published 13 April 2014

Academic Editor: Imran Naeem

Copyright © 2014 Tanki Motsepa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Bachelier, “Théorie de la spéculation,” Annales Scientifiques de l'École Normale Supérieure, vol. 3, pp. 21–86, 1900. View at Google Scholar
  2. F. Black and M. Scholes, “The pricing of options and corporate liabilities,” Journal of Political Economy, vol. 81, pp. 637–654, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. R. C. Merton, “Theory of rational option pricing,” Bell Journal of Economics and Management Science, vol. 4, no. 1, pp. 141–183, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. O. Vasicek, “An equilibrium characterization of the term structure,” Journal of Financial Economics, vol. 5, no. 2, pp. 177–188, 1977. View at Publisher · View at Google Scholar · View at Scopus
  5. L. U. Dothan, “On the term structure of interest rates,” Journal of Financial Economics, vol. 6, no. 1, pp. 59–69, 1978. View at Publisher · View at Google Scholar · View at Scopus
  6. J. C. Cox, J. E. Ingersoll, and S. A. Ross, “A theory of the term structure of interest rates,” Econometrica, vol. 53, pp. 385–407, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. F. A. Longstaff, “A nonlinear general equilibrium model of the term structure of interest rates,” Journal of Financial Economics, vol. 23, no. 2, pp. 195–224, 1989. View at Publisher · View at Google Scholar · View at Scopus
  8. T. S. Y. Ho and S. Lee, “Term structure movements and pricing interest rate contingent claims,” The Journal of Finance, pp. 1011–1029, 1986, 41. View at Google Scholar
  9. F. Black, E. Derman, and W. Toy, “A one-factor model of interest rates and its applications to treasury bond options,” Financial Analysts Journal, vol. 46, pp. 33–39, 1990. View at Publisher · View at Google Scholar
  10. J. Hull and A. White, “Pricing interest rate derivatives securities,” Review of Financial Studies, vol. 3, pp. 573–592, 1990. View at Publisher · View at Google Scholar
  11. F. Black and P. Karasinski, “Bond and option pricing when short rates are lognormal,” Financial Analysts Journal, vol. 47, pp. 52–59, 1991. View at Publisher · View at Google Scholar
  12. D. Heath, R. Jarrow, and A. Morton, “Bond pricing and the term structure of interest rates: a new methodology for contingent claims valuation,” Econometrica, vol. 60, pp. 77–105, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. N. H. Ibragimov, Ed., CRC Handbook of Lie Group Analysis of Differential Equations, vol. 1–3, CRC Press, Boca Raton, Fla, USA, 1994–1996.
  14. M. Molati and C. M. Khalique, “Group classification and exact solutions of a generalized Emden-Fowler equation,” International Journal of Non-Linear Mechanics, vol. 27, pp. 785–791, 2012. View at Google Scholar
  15. C. M. Khalique and B. Muatjetjeja, “Lie group classification of the generalized Lane-Emden equation,” Applied Mathematics and Computation, vol. 210, no. 2, pp. 405–410, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. M. Molati and F. M. Mahomed, “Symmetry classification of collapsible tube model incorporating tension,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 1, pp. 93–99, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. N. M. Ivanova, C. Sophocleous, and P. G. L. Leach, “Group classification of a class of equations arising in financial mathematics,” Journal of Mathematical Analysis and Applications, vol. 372, no. 1, pp. 273–286, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  18. M. Molati and C. M. Khalique, “Lie symmetry analysis of the time-variable coefficient B-BBM equation,” Advances in Differential Equations, vol. 2012, no. 212, 2012. View at Google Scholar
  19. M. Molati and C. M. Khalique, “Symmetry classification and invariant solutions of the variable coefficient BBM equation,” Applied Mathematics and Computation, vol. 219, pp. 7917–7922, 2013. View at Publisher · View at Google Scholar
  20. W. Sinkala, P. G. L. Leach, and J. G. O'Hara, “Invariance properties of a general bond-pricing equation,” Journal of Differential Equations, vol. 244, no. 11, pp. 2820–2835, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  21. S. Lie, “Uber die integration durch bestimmte integrale von einer klasse linearer partieller differentialgleichungen,” Archiv for Mathematik og Naturvidenskab, vol. 6, pp. 328–368, 1881. View at Google Scholar
  22. I. K. Johnpillai and F. M. Mahomed, “Singular invariant equation for the 1+1 Fokker-Planck equation,” Journal of Physics A: Mathematical and General, vol. 34, no. 49, pp. 11033–11051, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  23. F. M. Mahomed, “Complete invariant characterization of scalar linear 1+1 parabolic equations,” Journal of Nonlinear Mathematical Physics, vol. 15, no. 1, pp. 112–123, 2008. View at Publisher · View at Google Scholar · View at Scopus
  24. J. Goard, “New solutions to the bond-pricing equation via Lie's classical method,” Mathematical and Computer Modelling, vol. 32, no. 3-4, pp. 299–313, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  25. C. A. Pooe, F. M. Mahomed, and C. W. Soh, “Fundamental solutions for zero-coupon bond pricing models,” Nonlinear Dynamics, vol. 36, no. 1, pp. 69–76, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  26. W. Sinkala, P. G. L. Leach, and J. G. O'Hara, “Zero-coupon bond prices in the Vasicek and CIR models: their computation as group-invariant solutions,” Mathematical Methods in the Applied Sciences, vol. 31, no. 6, pp. 665–678, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  27. W. Sinkala, P. G. L. Leach, and J. G. O'Hara, “An optimal system and group-invariant solutions of the Cox-Ingersoll-Ross pricing equation,” Applied Mathematics and Computation, vol. 201, no. 1-2, pp. 95–107, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  28. F. M. Mahomed, K. S. Mahomed, R. Naz, and E. Momoniat, “Invariant approaches to equations of finance,” Mathematical and Computational Applications, vol. 18, pp. 244–250, 2013. View at Google Scholar
  29. S. Dimas, K. Andriopoulos, D. Tsoubelis, and P. G. L. Leach, “Complete specification of some partial differential equations that arise in financial mathematics,” Journal of Nonlinear Mathematical Physics, vol. 16, no. 1, pp. 73–92, 2009. View at Publisher · View at Google Scholar · View at Scopus
  30. R. K. Gazizov and N. H. Ibragimov, “Lie symmetry analysis of differential equations in finance,” Nonlinear Dynamics, vol. 17, no. 4, pp. 387–407, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  31. H. Liu and J. Li, “Symmetry reductions, dynamical behavior and exact explicit solutions to the Gordon types of equations,” Journal of Computational and Applied Mathematics, vol. 257, pp. 144–156, 2014. View at Publisher · View at Google Scholar